# SDR MALA060638

- Difficulty date: December 26, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 14,211 hours, 13,890 cycles
- Engine: Ge CT79B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flange
- Condition: Damaged
- Location: Fuel/Oil Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FILLS WITH FUEL SMELL AFTER ENGINE START.  FOUND LEFT FUEL/OIL HEATER AFT FUEL FLANGE LEAKING.  RESEALED AFT FUEL FLANGE (O-RINGS P/N'S 100-035-0073 AND 100-137-0073).  LEAKS CHECK GOOD.  NO FUEL ODOR NOTED.
